Applied Mathematics and Nonlinear Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Appl. Math. Nonlinear Sci., 2020, Volume 5, Issue 2, Pages 329–344 (Mi amns1)  

Dirichlet Problem for Poisson Equation on the Rectangle in Infinite Dimensional Hilbert Space

V. M. Busovikovabcd, V. Zh. Sakbaevabcd

a Moscow Institute of Physics and Technology, Instiutskii per. 9, Dolgoprudny, Moscow region, 141701 Russia
b Institute of Mathematics with Computer Center of the Ufa Science Center of the Russian Academy of Sciences, Chernyshevskii st. 112, Ufa, 450008 Russia
c Institute of Information Technology, Mathematics and Mechanics of the Nizhniy Novgorod State University, Gagarin ave 23, Nizhniy Novgorod, 603950 Russia
d Steklov Mathematical Institute of Russian Academy of Sciences, Gubkin srt.8, Moscow, 119991 Russia

DOI: https://doi.org/10.2478/AMNS.2020.2.00016


Bibliographic databases:

Received: 26.01.2020
Accepted:30.03.2020
Language:

Linking options:
  • http://mi.mathnet.ru/eng/amns1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021